Couldn't find what you looking for?

TRY OUR SEARCH!

Hi.
First i need to stop panicking or this wont make any sense.

To explain, I'm 20 and recently the doctor put me on microgynon 80, to relieve me of very bad cramps during my period, and a heavy bleed. I'm on the first pack, on my 18th pill & for the last three days or so, I've been having dark spots of brown liquid in my underwear. This morning i woke up at 6am with cramps.
I have looked online and read my leaflet, it says cramps and spotting can be normal but I've been too worried.

So about ten minutes ago I took a pregnancy test and it says positive.

Me and my long term boyfriend havent had unprotected sex until recently, once, when we did get carried away [and excited] that i was protected by the pill.

Should i try another test? I dont know what to do, my heart is pounding i'm so scared.

I cant get hold of him either, no signal on mobiles aaaaaaarg :'(

thankyou for any help you can give me.
x

Loading...

Yikes......Did the Doctor tell you that you must use alternative birth control, a condom, while you are taking your first round of birth control. It takes a full cycle for all your hormones to get adjusted to the pill.
The cramps and spotting are normal for some while on BC, but yours sound a little more drastic. I would notify my OB if i were u. Could it be possible that you are having a miscarraige?
I know u r scared, but don't make your self sick with worry. Get hold of your Doc and see if he can examine you.
Keep us posted hon, hugs to you.
Reply

Loading...

Oh MASS swear words :-(!!!!
No he didn't! I'm completely new to this form of contraception, never really understood how it worked so became ignorant to it. I did listen to what the Doctor said though, and he never mentioned that.

I don't think so, we've always been really careful.
I'm going to try another test tomorrow if I cannot get an appointment in the morning.

Thanks for the reply, will keep you updated. I hope it's just a dud test. [Big hope i know :-( ]
Reply

Loading...